# SDR ANCF2015031101

- Difficulty date: March 11, 2015
- Submitted: March 11, 2015
- Operation: Air carrier
- Aircraft: N284AV
- Make and model: Airbus A320-214
- Aircraft serial: 4284
- Aircraft time: 1,284,397 hours, 12,319 cycles
- Engine: Cfmint CFM565B4
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM565B43
- Part serial: 699865
- Condition: Fod
- Location: Nr 1
- Part time: 12,844 hours, 12,319 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: C
- Precautionary procedure: C

## Discrepancy

REJECTED TAKEOFF DUE TO FOD ENG 1.  ENG 1 IS IN REMOVAL & INSTALLATION PROCESS.  BORESCOPE INSPECTION IS DONE ON ENG REMOVED & WILL BE SEND TO MANUFACTURER SHOP FOR INVESTIGATION.
